| Catalog Number |
SRM-485 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
02/28/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported right side rupture via ct scan.Device has been explanted.
Additional Manufacturer Narrative
This is a follow up to emdr 9617229-2023-04095.A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ rupture: observed, an opening assessed as surgical damage.As per the investigation procedure creases and wear abrasion were completed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.